# SDR COEA2024110107807

- Difficulty date: September 10, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 200044 HEAVY CHECK  COE/MAJOR REPAIR: L/H OUTBOARD SEAT TRACK GOUGED BETWEEN FRAMES 24-25. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 51-25-04.
